CSpace

Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
anaugmentedlagrangiantrustregionmethodwithabiobjectstrategy 期刊论文
journalofcomputationalmathematics, 2018, 卷号: 36, 期号: 3, 页码: 331
Authors:  Kou Caixia;  Chen Zhongwen;  Dai Yuhong;  Han Haifei
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
ageneraltwolevelsubspacemethodfornonlinearoptimization 期刊论文
journalofcomputationalmathematics, 2018, 卷号: 36, 期号: 6, 页码: 881
Authors:  Chen Cheng;  Wen Zaiwen;  Yuan Yaxiang
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
snigpropertyofmatrixlowrankfactorizationmodel 期刊论文
journalofcomputationalmathematics, 2018, 卷号: 36, 期号: 3, 页码: 374
Authors:  Wang Hong;  Liu Xin;  Chen Xiaojun;  Yuan Yaxiang
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
thel1errorestimatesforaihamiltonianpreservingschemefortheliouvilleequationwithpiecewiseconstantpotentialsandperturbedinitialdata 期刊论文
journalofcomputationalmathematics, 2011, 卷号: 29, 期号: 1, 页码: 26
Authors:  Wen Xin
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
convergenceofanimmersedinterfaceupwindschemeforlinearadvectionequationswithpiecewiseconstantcoefficientssomerelatedbinomialcoefficientinequalities 期刊论文
journalofcomputationalmathematics, 2009, 卷号: 27, 期号: 4, 页码: 474
Authors:  Xin Wen
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
anewfiniteelementapproximationofastateconstrainedoptimalcontrolproblem 期刊论文
journalofcomputationalmathematics, 2009, 卷号: 27, 期号: 1, 页码: 97
Authors:  Wenbin Liu;  Wei Gong;  Ningning Yan
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
animprovederroranalysisforfiniteelementapproximationofbioluminescencetomography 期刊论文
journalofcomputationalmathematics, 2008, 卷号: 26, 期号: 3, 页码: 297
Authors:  Wei Gong;  Ruo Li;  Ningning Yan;  Weibo Zhao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ontheseparablenonlinearleastsquaresproblems 期刊论文
journalofcomputationalmathematics, 2008, 卷号: 26, 期号: 3, 页码: 390
Authors:  Xin Liu;  Yaxiang Yuan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
afembemformulationforanexteriorquasilinearellipticproblemintheplane 期刊论文
journalofcomputationalmathematics, 2008, 卷号: 26, 期号: 3, 页码: 378
Authors:  Dongjie Liu;  Dehao Yu
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
modifiedbernoulliiterationmethodsforquadraticmatrixequation 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 25, 期号: 5, 页码: 498
Authors:  ZhongZhiBai;  YongHua Gao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10